# SDR USAASB00032

- Difficulty date: February 3, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2580005
- Condition: Failed
- Location: Fuel Boost
- Part time: 37,348 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2876 - EN ROUTE FROM MIA TO IAD, FUEL GAUGES BECAME UNRELIABLE.  LEFT FUEL QTY INDICATOR STUCK AT 10.5 AND THE CENTER TANK RIGHT FUEL PUMP WOULD NOT PRESSURIZE.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT FUEL QTY INDICATOR (P/N 393026-01837) AND THE CENTER TANK RIGHT FUEL BOOST PUMP.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
